MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. GENERAL LAPAROSCOPIC PACK; LAPAROSCOPY KIT

DEROYAL INDUSTRIES, INC. GENERAL LAPAROSCOPIC PACK; LAPAROSCOPY KIT
Model Number 89-3940
Medical Device Problem Codes Component Missing (2306); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
There were only 9 gauze rf in the pack (supposed to be 10).
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 2/16/2024 reporting that there were only 9 gauze rf in the pack (supposed to be 10).The sample was returned for evaluation.A supplier corrective action request (scar) was issued to the gauze supplier covidien.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility medwatch report (#(b)(4)) was received on 2/16/2024 reporting that there were only 9 gauze rf in the pack (supposed to be 10).The sample was returned for evaluation.A supplier corrective action request (scar) was issued to the gauze supplier covidien.The returned response stated, "based on the information provided in the event and photo, the most likely cause of the event could not be determined.Common sequences of events and contributing factors that can lead to this event are documented in the covidien risk management file, which include causes due to a manufacturing defect.While it is impossible to determine an exact root cause for this reported quantity discrepancy defect, it is possible that this defect occurred during the handling of the gauze product throughout the distribution channel where the product is outside of our control.A review of the device history record indicates the product was released meeting all medtronic quality release specifications at the time of manufacture.Further action was not required/taken, the event had foreseen risk and is included in a data monitoring plan.".The true root cause could not be determined, the supplier stated that potential root causes included manufacturing error or handling of the product outside of their control.Deroyal production records were reviewed, no issue was found.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 2/16/2024 reporting that there were only 9 gauze rf in the pack (supposed to be 10).The sample was returned to deroyal for evaluation, however due to the fact that the sample was contaminated, the supplier opted to utilize a photograph for evaluation.A supplier corrective action request (scar) was issued to the gauze supplier covidien.The returned response stated, "based on the information provided in the event and photo, the most likely cause of the event could not be determined.Common sequences of events and contributing factors that can lead to this event are documented in the covidien risk management file, which includes causes due to a manufacturing defect.While it is impossible to determine an exact root cause for this reported quantity discrepancy defect, it is possible that this defect occurred during the handling of the gauze product throughout the distribution channel where the product is outside of our control.A review of the device history record indicates the product was released meeting all medtronic quality release specifications at the time of manufacture.Further action was not required/taken, the event had foreseen risk and is included in a data monitoring plan." the true root cause could not be determined, the supplier stated that potential root causes included manufacturing error or handling of the product outside of their control.Deroyal quality control specialist reviewed production records; no issues were found.Deroyal quality control specialist checked inventory on hand, item number 901431 lot 230111at, there were no stacks of gauze found with incorrect quantites.This investigation is complete at this time.No further information is available at this time.We will provide a follow-up report if additional information becomes available.

Brand Name
GENERAL LAPAROSCOPIC PACK
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
rose earl
200 debusk lane
powell, TN 37849
8653621051
MDR Report Key18904144
Report Number3005011024-2024-00006
Device Sequence Number7876686
Product Code FDE
UDI-Device Identifier00749756571524
UDI-Public00749756571524
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
ENFDISC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-3940
Device Lot Number60112881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date06/18/2024
07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown